default-icon

Symptom checker

Hi I have been experiencing problems like rashes, loosing water in the motion, itching on skin, pimple like on shoulders and lower back. I already have Hypothyroid and already using Homeo medicine for it just wanted to check what are the new symptoms related to? Please suggest I prefer only homeopathy..
views-icons 41 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Symptom checker

doctor profile image
Amal Mandal Kolkata | Homeopath
Answered
Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Kolkata | Homeopath
Answered
  I should not make any suggestion like others without proper case taking along with investigation which is required for homoeopathic characterized  ,& individualised treatment for each individual patients .
As two  individuals  are not alike.

So you may contact through email abanm@rediffmail to get my no

Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Thanks for the query. Mostly the rashes and loss of water are not directly connected with thyroid, if it has been started recently. You can tell these symptoms to your consulting homoeopath he can sure help you out from this. Also you can control this by taking more salad and fruits in regular diet. Increase water intake and follow up with him.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO